# SDR CA100505005

- Difficulty date: April 12, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,158 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Failed
- Location: Engine
- Part time: 204 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER FAILED TO ROTATE ENGINE ON STARTUP PHASE.  UNIT REMOVED AND SENT TO MFG FOR A TEAR DOWN REPORT AND METAL ANALYSIS.
